# SDR DALA2023101008307

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB OF AFT CARGO COMPARTMENT. SUMMARY OF NRC 00072: CORROSION LEVEL 2. LOWER DOOR JAMB OF AFT CARGO WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 7. (LP #0009476)
